Author Nakanishi, Toshihiro/
Journal Title RIMS Kokyuroku, Bessatsu
Volume B48
Published Date 2014
NII Type Journal Article
Format PDF
Author Nakanishi, Toshihiro/ Nakamura, Gou/
Journal Title Annales Univ. Mariae Curie-Sklodowska, Lublin, Polonia, Sectio A
Volume 67
Issue 1
Published Date 2013-06
NII Type Journal Article
Format PDF
Author Nakanishi, Toshihiro/ Nakamura, Gou/
Journal Title Conformal Geometry and Dynamics
Volume 17
Published Date 2013-04
NII Type Journal Article
Format PDF
Author Nakanishi, Toshihiro/
Journal Title Hiroshima Mathematical Journal
Volume 41
Issue 1
Published Date 2011
NII Type Journal Article
Author Nakanishi, Toshihiro/
Journal Title Kodai Mathematical Journal
Volume 30
Issue 1
Published Date 2007-03
NII Type Journal Article
Format PDF
Author Nakanishi, Toshihiro/ Naatanen, Marjatta/
Journal Title Journal of the London Mathematical Society. Second series
Volume 70
Issue 2
Published Date 2004
NII Type Journal Article
Format PDF